# SDR SWIA201025853

- Difficulty date: December 6, 2010
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 32,826 hours, 47,814 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD INTERNAL DRY BAY CLOSEST TO NACELLE HAS CRACKED SPAR CAP.  (C-CHECK)  REPAIRED LEFT WING AUXILIARY UPPER SPAR CAPPER ETD AND SRM.
